ARTHREX, INC. H/W INTERNALBRACE LGMNT AUGMNT REPR KIT; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Back to Search Results |
| Model Number |
H/W INTERNALBRACE LGMNT AUGMNT REPR KIT |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that qty.2 of an ar-8978-cp implant system had an out-of-box issue.During a cnc arthroplasty procedure, when the surgeon opened the first implant system, the fiberloop sutures were missing out-of-box.He opened a second implant system with the same lot number, and that was also missing the fiberloop sutures.The surgeon then used sutures off the shelves, an ar-7232-05 fiberloop with a curved needle with an unknown number, to complete the case successfully with no impact to the patient.Parts of the implant system remain in the patient, and no pictures were taken.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.